# SDR 95UAL900329

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1812U
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Samaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS DAMAGED.  REPLACED EEL LIGHT STRIP AT SEAT 5E.
